International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: De Bruijn Sequences from Nonlinear Feedback Shift Registers

Authors:
Ming Li
Dongdai Lin
Download:
URL: https://eprint.iacr.org/2015/667
Search ePrint
Search Google
BibTeX
@article{eprint-2015-26086,
  title={De Bruijn Sequences from Nonlinear Feedback Shift Registers},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={667},
  url={https://eprint.iacr.org/2015/667},
  author={Ming Li and Dongdai Lin},
  year=2015
}